# SDR UALA2011040501637

- Difficulty date: April 4, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 40,023 hours, 8,797 cycles
- Engine: Pwa PW4077
- System (JASC): 2810 · Fuel Storage
- Part: O-Ring
- Condition: Leaking
- Location: Refuel Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM AFT SPAR, LT WING.   REPLACED O-RINGS ON LT OTBD REFUEL VALVE CONTROL UNIT, NO LEAKS NOTED DURING REFUELING OF ACFT.
